Foto del docente

Marilena Barnabei

Professoressa ordinaria

Dipartimento di Matematica

Settore scientifico disciplinare: MAT/02 ALGEBRA

Coordinatrice del Corso di Laurea in Matematica

Pubblicazioni

Barnabei, Marilena; Bonetti, Flavio; Castronuovo, Niccolò; Silimbani, Matteo, Ascending runs in permutations and valued Dyck paths, «ARS MATHEMATICA CONTEMPORANEA», 2019, 16, pp. 445 - 463 [articolo]

Marilena Barnabei, Flavio Bonetti, Niccolò Castronuovo, Matteo Silimbani, Consecutive patterns in restricted permutations and involutions, «DISCRETE MATHEMATICS AND THEORETICAL COMPUTER SCIENCE», 2019, 21, pp. 1 - 21 [articolo]

Marilena Barnabei, Flavio Bonetti, Niccolò Castronuovo, Matteo Silimbani, Motzkin and Catalan Tunnel Polynomials, «JOURNAL OF INTEGER SEQUENCES», 2018, 21, pp. 1 - 23 [articolo]

Baldi, Annalisa; Barnabei, Marilena; Franchi, Bruno, A recursive basis for primitive forms in symplectic spaces and applications to Heisenberg groups, «ACTA MATHEMATICA SINICA», 2016, 32, pp. 265 - 285 [articolo]

Barnabei, Marilena; Bonetti, Flavio; Castronuovo, Niccolò; Cori, Robert, Some permutations on Dyck words, «THEORETICAL COMPUTER SCIENCE», 2016, 635, pp. 51 - 63 [articolo]

Barnabei, Marilena; Castronuovo, Niccolò, The Schützenberger involution over Dyck paths, «EUROPEAN JOURNAL OF COMBINATORICS», 2016, 54, pp. 121 - 137 [articolo]

Barnabei, Marilena; Bonetti, Flavio; Elizalde, Sergi; Silimbani, Matteo, Two descent statistics over 321-avoiding centrosymmetric involutions, «ELECTRONIC JOURNAL OF COMBINATORICS», 2016, 23, pp. 1 - 18 [articolo]

Marilena Barnabei; Flavio Bonetti; Sergi Elizalde; Matteo Silimbani, Descent sets on 321-avoiding involutions and hook decompositions of partitions, «JOURNAL OF COMBINATORIAL THEORY. SERIES A», 2014, 128, pp. 132 - 148 [articolo]

M. Barnabei; F. Bonetti; M. Silimbani, Permutations and Pairs of Dyck Paths, «ISRN COMBINATORICS», 2013, 2013, pp. 1 - 6 [articolo]

M. Barnabei; F. Bonetti; M. Silimbani, Two Permutation Classes Enumerated by the Central Binomial Coefficients, «JOURNAL OF INTEGER SEQUENCES», 2013, 16, pp. 1 - 21 [articolo]

M. Barnabei; F. Bonetti; M. Silimbani, Two Permutation Classes related to the Bubble Sort Operator, «ELECTRONIC JOURNAL OF COMBINATORICS», 2012, 19, pp. 1 - 25 [articolo]

M. Barnabei; F. Bonetti; M. Silimbani, Restricted involutions and Motzkin paths, «ADVANCES IN APPLIED MATHEMATICS», 2011, 47, pp. 102 - 115 [articolo]

M. Barnabei; F. Bonetti; M. Silimbani, The Descent Statistic on 123-avoiding Permutations, «SÉMINAIRE LOTHARINGIEN DE COMBINATOIRE», 2010, 63, pp. 1 - 7 [articolo]

Marilena Barnabei; Flavio Bonetti; Matteo Silimbani, The Eulerian numbers on restricted centrosymmetric permutations, «PURE MATHEMATICS AND APPLICATIONS», 2010, 21, pp. 99 - 118 [articolo]

M. Barnabei; F. Bonetti; M. Silimbani, The joint distribution of consecutive patterns and descents in permutations avoiding 3-1-2, «EUROPEAN JOURNAL OF COMBINATORICS», 2010, 31, pp. 1360 - 1371 [articolo]

Ultimi avvisi

Al momento non sono presenti avvisi.